Communications in Mathematical Sciences

Newest issue

Volume 16 (2018)

Number 2

Contents

A continuum model for distributions of dislocations incorporating short-range interactions

Xiaohua Niu, Yichao Zhu, Shuyang Dai, and Yang Xiang

pp. 491-522

Well-posedness for the regularized intermediate long-wave equation

Janaina Schoeffel, Ailin Ruiz de Zarate, Higidio Portillo Oquendo, Daniel G. Alfaro Vigo, and César J. Niche

pp. 523-535

Wealth distribution in presence of debts: A Fokker–Planck description

Marco Torregrossa and Giuseppe Toscani

pp. 537-560

Fast Communications